Blow-up lemma

János Komlós, Gábor N. Sárközy, Endre Szemerédi

Research output: Contribution to journalArticle

163 Citations (Scopus)

Abstract

Regular pairs behave like complete bipartite graphs from the point of view of bounded degree subgraphs.

Original languageEnglish
Pages (from-to)109-123
Number of pages15
JournalCombinatorica
Volume17
Issue number1
Publication statusPublished - Dec 1 1997

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Cite this

Komlós, J., Sárközy, G. N., & Szemerédi, E. (1997). Blow-up lemma. Combinatorica, 17(1), 109-123.